Ibuleve Max Strength Pain Relief 10% Ibuprofen Gel, Maximum Strength Anti-Inflammatory Relief for Joint Pain, Sprains, Backache, Muscular Pains and Sports Injuries, 50 g
Ibuleve Max Strength Pain Relief 10% Ibuprofen Gel, Maximum Strength Anti-Inflammatory Relief for Joint Pain, Sprains, Backache, Muscular Pains and Sports Injuries, 50 g
Ibuleve Max Strength Pain Relief 10% Ibuprofen Gel, Maximum Strength Anti-Inflammatory Relief for Joint Pain, Sprains, Backache, Muscular Pains and Sports Injuries, 50 g
Ibuleve Max Strength Pain Relief 10% Ibuprofen Gel, Maximum Strength Anti-Inflammatory Relief for Joint Pain, Sprains, Backache, Muscular Pains and Sports Injuries, 50 g
Ibuleve Max Strength Pain Relief 10% Ibuprofen Gel, Maximum Strength Anti-Inflammatory Relief for Joint Pain, Sprains, Backache, Muscular Pains and Sports Injuries, 50 g
Ibuleve Max Strength Pain Relief 10% Ibuprofen Gel, Maximum Strength Anti-Inflammatory Relief for Joint Pain, Sprains, Backache, Muscular Pains and Sports Injuries, 50 g

Ibuleve Max Strength Pain Relief 10% Ibuprofen Gel, Maximum Strength Anti-Inflammatory Relief for Joint Pain, Sprains, Backache, Muscular Pains and Sports Injuries, 50 g

Regular price £8.00 Save £-8.00
/

Only a few items in stock!

If you want to purchase more than 10 quantity please contact support@maypaltrade.com


Brand: IBULEVE

Color: Clear

Features:

  • Maximum strength, containing twice as much ibuprofen as Ibuleve Pain relief 5% Gel
  • No stronger ibuprofen gel to fight pain*
  • Fast, effective, anti-inflammatory pain relief without pills
  • Easily absorbed, fragrance-free formulation
  • For backache, muscular and rheumatic pain, sprains, strains and sport injuries
  • Penetrates directly to the point of pain
  • Ibuleve Max Strength Pain Relief 10% Gel contains ibuprofen; always read the label

Binding: Personal Care

Release Date: 05-02-2021

model number: 100165

Part Number: 100165

Details: Product Description Ibuleve Max Strength Pain Relief 10% Gel features the clinically proven painkilling power of ibuprofen in a formula designed to bring fast, local relief. Containing 10% ibuprofen w/w, twice as much as Ibuleve Pain Relief 5% Gel, there's no stronger ibuprofen gel to relieve pain*: Based on the formula shown in a published clinical study to work as fast and effectively as ibuprofen pills (compared to 400mg ibuprofen pills); Easily absorbed penetrating gel; A clear pleasant-to-use, fragrance-free formula. Ibuleve Max Strength Pain Relief 10% Gel is the strongest Ibuleve Pain relief formula, for when you need relief from pain such as backache and rheumatic pain, as well as sprains, strains and sports injuries. Formulated by experts in skin-penetrating medicines, Ibuleve effectively delivers pain relief through the skin to the underlying tissues while working to reduce swelling and inflammation. *To verify contact verify@ibuleve.com. Ingredients Ibuprofen (10% w/w), industrial methylated spirit, carbomers, diethylamine and purified water. Directions Squeeze out a 2 to 5 cm length of gel onto the affected area, enough to thinly cover it and massage gently until absorbed. Wash hands after use, unless treating them. Use Ibuleve Max Strength Pain Relief 10% Gel up to 3 times a day, leaving at least 4 hours between applications, or as advised by your doctor. Carry on using Ibuleve Max Strength Pain Relief 10% Gel in this way for up to 2 weeks (or longer if recommended by your doctor). If your symptoms worsen or continue for more than 2 weeks, speak to your pharmacist or doctor. For full directions, see the enclosed package leaflet. Safety Warning Do not use Ibuleve Max Strength Pain Relief 10% Gel: If you are allergic (hypersensitive) to ibuprofen or any of the other ingredients. On broken skin. If you have asthma or allergic disease known to be hypersensitive to aspirin, ibuprofen or related painkillers. If you are pregnant or breast-feeding. Use of oral and topical NSAIDs at the same time may increase the possibility of side-effects. Discuss with your doctor or pharmacist before use. Not suitable for children under 12 years of age. For full safety information, see the enclosed package leaflet. It is important that you read and follow the instructions provided on the packaging and in the leaflet provided with this product. Use of this product for purposes other than those described, may result in unexpected side effects and can render the product ineffective. If your condition worsens or you experience any side effects, stop use immediately, and consider seeking advice from a healthcare professional. Any side effects or unexpected occurrences related to use of this product should be reported using the company details on the packaging, or, in the case of a medicine to the MHRA using the Yellow Card Scheme.

EAN: 5016379291883

Package Dimensions: 5.6 x 1.8 x 1.4 inches